MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® LH (LITHIUM HEPARIN) 102 I.U. PLUS BLOOD COLLECTION TUBES; EVACUATED BLOOD COLLECTION TUBE IVD, ANTICOAGULANT

BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® LH (LITHIUM HEPARIN) 102 I.U. PLUS BLOOD COLLECTION TUBES; EVACUATED BLOOD COLLECTION TUBE IVD, ANTICOAGULANT
Catalog Number 368886
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4.Medical device lot#: unknown.D4.Medical device expiration date: unknown.H4.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
Patient 2 of 3.It was reported when using the bd vacutainer® lh (lithium heparin) 102 i.U.Plus blood collection tubes there was a false positive troponin i result on one patient.When the sample was first tested the result was elevated; when the sample was tested again the result was normal.There were no health consequences or impacts reported.
 
Additional Manufacturer Narrative
Investigation summary: bd had not received samples or photos for evaluation.Additionally, bd was unable to determine the specific lot number associated with this complaint; therefore, a review of the device history record could not be conducted.This complaint is unable to be confirmed for the indicated failure mode of erroneous results.If additional information is made available, this complaint will be reopened to assess the level of investigation needed.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
Patient 2 of 3: it was reported when using the bd vacutainer® lh (lithium heparin) 102 i.U.Plus blood collection tubes there was a false positive troponin i result on one patient.When the sample was first tested the result was elevated; when the sample was tested again the result was normal.There were no health consequences or impacts reported.

Brand Name
BD VACUTAINER® LH (LITHIUM HEPARIN) 102 I.U. PLUS BLOOD COLLECTION TUBES
Common Device Name
EVACUATED BLOOD COLLECTION TUBE IVD, ANTICOAGULANT
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK 
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key20758994
Report Number9617032-2024-01831
Device Sequence Number15769059
Product Code JKA
UDI-Device Identifier30382903688860
UDI-Public(01)30382903688860
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K901449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number368886
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by Manufacturer12/12/2024
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date12/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age41 YR
Patient SexFemale